Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 255, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 13, 2020, 9:15 PM CDT for Mahnomen County, Norman County, Polk County, Minnesota. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2020, 9:15 PM CDT (02:15 UTC)
- Expired
- Aug 13, 2020, 10:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Mahnomen County, MN, Norman County, MN, Polk County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 101 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 9:35 PM CDT | TSTM WND GST 51 | 1 Nw Fosston, MN | PEAK WIND MEASURED AT THE FOSSTON AIRPORT /KFSE/. |
| Aug 13, 9:39 PM CDT | TSTM WND DMG | 1 Se Fosston, MN | SEVERAL LARGE 4 TO 6 INCH DIAMETER TREE BRANCHES BROKEN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 6:09 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 2.3 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1650 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.2
The text
As transmitted.
743
WUUS53 KFGF 140215
SVRFGF
MNC087-107-119-140315-
/O.NEW.KFGF.SV.W.0255.200814T0215Z-200814T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
915 PM CDT Thu Aug 13 2020
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Northeastern Norman County in northwestern Minnesota...
Southeastern Polk County in northwestern Minnesota...
Northwestern Mahnomen County in northwestern Minnesota...
* Until 1015 PM CDT.
* At 915 PM CDT, severe thunderstorms were located along a line
extending from near Erskine to near Gary, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Erskine and Winger around 920 PM CDT.
McIntosh around 925 PM CDT.
Flaming around 930 PM CDT.
Fosston around 935 PM CDT.
Waukon around 940 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4734 9586 4729 9652 4776 9610 4776 9558
TIME...MOT...LOC 0215Z 250DEG 21KT 4763 9599 4733 9635
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
DJRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 8:43 PM CDT, 32 minutes earlier.
Area forecast discussion, Aug 13, 8:43 PM CDT, 32 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 843 PM CDT Thu Aug 13 2020 .UPDATE... Issued at 843 PM CDT Thu Aug 13 2020 Severe thunderstorms continue northeast of the F-M area, up toward the northwest side of the Upper and Lower Red Lakes. These storms have not been moving too much, so heavy rain may still be an issue in some areas. Radar estimated storm total precipitation shows some heavier amounts in eastern Pennington and eastern Norman counties. Otherwise, the latest SPC discussion mentions the potential for continued development over the next few hours as the low level flow picks up. UPDATE Issued at 632 PM CDT Thu Aug 13 2020 Thunderstorms have been firing from just east of the Fargo- Moorhead area, northeast toward the Upper and Lower Red Lakes. This seems to be along the western fringe of the low level jet and in the warm sector with ample instability and moisture. The SPC has issued a severe thunderstorm watch that includes most of our counties along and east of the Red River Valley. With the high amount of moisture in the area, will have to keep an eye on heavy rain, or training of storms over the same area. && .SHORT TERM...(This afternoon through Friday night) Issued at 352 PM CDT Thu Aug 13 2020 Warm front continues to work north, but so far we appear to remain capped with only elevated showers/weak storms transitioning north early this afternoon. As the surface trough continues to slide east and the CAP weakens we should see combination of low level convergence and at least some synoptic support associated with trough passage through southern Canada. This should allow thunderstorm initiation in highly unstable air mass this evening (ML CAPE already over 4000 J/KG according to SPC RAP mesoanalysis). Effective shear is shown by SPC Mesoanalysis in the 30-45 kt across northeast ND into northwest MN, and if concurrent with thunderstorm activity could help with discrete supercell potential before mergers take place and activity transitions east. Best signal is still mainly in northwest MN based on CAMs, but I wouldn't want to rule out severe potential anywhere this evening along convergence zone (may be more isolated further into eastern ND). Stronger synoptic/mesoscale ascent arrives after 03Z as shortwave moves along the ND/SD border, with very high shear associated with LLJ and strong mid level speed max. WIth lingering high moisture/instability there will be a potential for elevated discrete cells and eventually upscale growth potential into another MCS that would then transition into eastern ND and northwest MN 4-9AM period. This period may actually have the best overall potential for severe convection in eastern ND. Regarding impacts this evening/overnight tonight: Where supercells develop environment could support potential for hail to 2 inch, downburst potential to 75 mph and tornadoes. While activity may mainly be elevated late tonight considering the high shear/CAPE environment there is at least a conditional risk for tornadogenesis and large hail with discrete cells. If more of an upscale trend occurs then a transition to a widespread wind event may become favored. How this potential MCS late tonight/Friday morning holds together and tracks eastward ahead of the main cold front will likely determine impacts and timing of any redevelopment during the day Friday and Friday afternoon. If this moves through quick enough, we may see a window for destabilization and another round of supercells/discrete storms ahead of the cold front in our east. If this complex lingers through the day then the tendency may be embedded pulse type convection with widespread heavy rain through the afternoon. Cold front should push east of our CWA based on current model timing by late Friday afternoon/early Friday evening with drier/more stable conditions then ending thunderstorm and severe threat. .LONG TERM...(Saturday through Thursday) Issued at 352 PM CDT Thu Aug 13 2020 Saturday... The upper level trough will begin to exit the CWA overnight Friday and into Saturday. A weak shortwave is expected to move across the northern part of the CWA during the afternoon on Saturday and some spotty rain showers in this area cannot be completely ruled out. Otherwise, temperatures look to stay in the upper 70s/low 80s with dewpoints in the mid to upper 50s. Sunday through Thursday... Northwesterly flow will begin to dominate the upper levels and will usher in a calmer weather pattern to close the weekend and move into the beginning of the work week. Along with the upper level ridging, high pressure at the surface will persist for much of the forecast period. Calmer, cooler, and drier conditions will accompany this transition with high temperatures in the mid 70s/low 80s and dewpoints in the 50s for much of the forecast area. Towards the end of the forecast period the chance for a slightly more active weather pattern appears to emerge and could bring with it the chance for rain once again. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 632 PM CDT Thu Aug 13 2020 With limited time due to the recent issuance of a severe thunderstorm watch, have basically gone with continuity from the previous set of TAFs. Added some definition for the first few hours, and will take a closer look beyond the first 6 hours with the next TAF issuance. As it stands right now, KTVF and KBJI look to have the best chance for storms this evening. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. UPDATE...Godon SHORT TERM...DJR LONG TERM...NCR/DJR AVIATION...Godon
Hazardous weather outlook, Aug 13, 4:17 PM CDT, 4 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 417 PM CDT Thu Aug 13 2020 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-142130- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 417 PM CDT Thu Aug 13 2020 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Tonight Severe thunderstorm development will be possible across North Dakota and western Minnesota this evening, with most numerous severe activity expected over northwestern Minnesota. Storms will be capable of producing large hail of 2 inches and brief tornadoes early in their development, eventually becoming a line of thunderstorms producing wind gusts to 75 mph and heavy rain. The line of thunderstorms will move further east into Minnesota later in the evening, but additional severe storms could move into eastern North Dakota from the west overnight after 4 AM. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Scattered severe storms will be possible on Friday. The pattern will become less active for the weekend into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Local storm report, Aug 13, 8:06 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
806 PM CDT THU AUG 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM FUNNEL CLOUD 5 SE THIEF RIVER FALLS 48.06N 96.10W
08/13/2020 Pennington MN STORM CHASER
PERSISTENT WALL CLOUD WITH FUNNEL ABOUT HALFWAY DOWN.
&&
GGUSTLocal storm report, Aug 13, 8:08 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
808 PM CDT THU AUG 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 2 W HIGH LANDING 48.05N 95.85W
08/13/2020 E1.00 INCH Pennington MN TRAINED SPOTTER
&&
GGUSTLocal storm report, Aug 13, 8:11 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND FORKS ND
811 PM CDT THU AUG 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM FUNNEL CLOUD 6 SE THIEF RIVER FALLS 48.05N 96.08W
08/13/2020 Pennington MN STORM CHASER
PERSISTENT WALL CLOUD WITH FUNNEL ABOUT HALFWAY DOWN.
&&
GGUSTLocal storm report, Aug 13, 8:44 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
844 PM CDT THU AUG 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 10 E THIEF RIVER FALLS 48.11N 95.96W
08/13/2020 E1.25 INCH Pennington MN BROADCAST MEDIA
HAIL FROM NICKEL TO HALF DOLLAR SIZED. REPORT AND PHOTO
POSTED VIA SOCIAL MEDIA.
&&
GGUSTLocal storm report, Aug 13, 9:00 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
900 PM CDT THU AUG 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 2 E BELTRAMI 47.54N 96.49W
08/13/2020 E1.25 INCH Polk MN PUBLIC
REPORT AND PHOTO POSTED VIA SOCIAL MEDIA.
&&
GGUSTLocal storm report, Aug 13, 9:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
907 PM CDT THU AUG 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL OKLEE 47.84N 95.85W
08/13/2020 E1.00 INCH RED LAKE MN PUBLIC
LOTS OF DIME TO QUARTER SIZED HAIL. REPORTS AND PHOTOS
POSTED VIA SOCIAL MEDIA.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 7:15 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Polk, Red Lake | 60 min |
| Aug 13, 7:42 PM CDT | Severe Thunderstorm Warning | FGF | Pennington | 33 min |
| Aug 13, 7:46 PM CDT | Tornado Warning | FGF | Pennington | 44 min |
| Aug 13, 7:53 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Mahnomen, Norman, Polk | 67 min |
| Aug 13, 8:11 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Marshall, Pennington, Red Lake | 37 min |
| Aug 13, 8:14 PM CDT | Severe Thunderstorm Warning | FGF | Polk, Red Lake | 61 min |
| Aug 13, 8:24 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 28 min |
| Aug 13, 8:36 PM CDT | Tornado Warning | FGF | Norman, Polk | 39 min |
| Aug 13, 8:59 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Marshall, Pennington, Red Lake | 61 min |
| Aug 13, 9:42 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Polk | 63 min |
| Aug 13, 9:54 PM CDT | Special Weather Statement | FGF | Beltrami | 21 min |
| Aug 13, 10:11 PM CDT | Flash Flood Warning | FGF | Pennington, Red Lake | 9 hr |
| Aug 13, 10:11 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Lake of the Woods | 64 min |
| Aug 13, 10:12 PM CDT | Flash Flood Warning | FGF | Mahnomen, Norman, Polk | 9 hr |
| Aug 13, 10:13 PM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk | 62 min |
| Aug 13, 10:33 PM CDT | Severe Thunderstorm Warning | FGF | Wilkin | 57 min |
| Aug 13, 10:42 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Polk | 63 min |
| Aug 13, 11:10 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 65 min |
| Aug 13, 11:22 PM CDT | Special Weather Statement | FGF | Norman | 68 min |
| Aug 13, 11:28 PM CDT | Special Weather Statement | FGF | Wilkin | 62 min |
| Aug 13, 11:33 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 57 min |
| Aug 13, 11:41 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Otter Tail, Wilkin | 64 min |
| Aug 14, 12:15 AM CDT | Special Weather Statement | FGF | Beltrami | 60 min |
| Aug 14, 12:29 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Grant, Hubbard, Otter Tail, Wadena | 61 min |
| Aug 14, 12:41 AM CDT | Flash Flood Warning | FGF | Beltrami, Clearwater | 8 hr |
| Aug 14, 12:51 AM CDT | Areal Flood Advisory | FGF | Clearwater, Mahnomen, Norman, Polk | 8 hr |
| Aug 14, 1:01 AM CDT | Flash Flood Warning | FGF | Otter Tail | 14 hr |
| Aug 14, 1:08 AM CDT | Areal Flood Advisory | FGF | Otter Tail, Wilkin | 2 hr |
| Aug 14, 1:23 AM CDT | Special Weather Statement | FGF | Douglas | 67 min |
| Aug 14, 1:34 AM CDT | Areal Flood Advisory | FGF | Beltrami, Hubbard | 7 hr |
| Aug 14, 1:46 AM CDT | Special Weather Statement | FGF | Otter Tail, Wilkin | 59 min |
| Aug 14, 2:03 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Otter Tail, Wilkin | 57 min |
| Aug 14, 2:53 AM CDT | Special Weather Statement | FGF | Otter Tail | 67 min |
| Aug 14, 3:11 AM CDT | Flash Flood Warning | FGF | Otter Tail, Wilkin | 12 hr |
| Aug 14, 3:18 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 31 min |
| Aug 14, 4:02 AM CDT | Dense Fog Advisory | FGF | Kittson, Marshall, Polk | 5 hr |
| Aug 14, 4:04 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 56 min |
| Aug 14, 4:15 AM CDT | Special Weather Statement | FGF | Otter Tail | 60 min |
| Aug 14, 4:23 AM CDT | Flash Flood Warning | FGF | Grant, Otter Tail | 6 hr |
| Aug 14, 4:44 AM CDT | Special Weather Statement | FGF | Wilkin | 46 min |
| Aug 14, 4:56 AM CDT | Flash Flood Watch | FGF | Becker, Beltrami, Clay, Clearwater, Hubbard, Mahnomen and 8 more | 13 hr |
| Aug 14, 5:01 AM CDT | Special Weather Statement | FGF | Wilkin | 29 min |
| Aug 14, 5:10 AM CDT | Flash Flood Warning | FGF | Otter Tail | 6 hr |
| Aug 14, 5:26 AM CDT | Special Weather Statement | FGF | Grant | 19 min |
| Aug 14, 5:30 AM CDT | Special Weather Statement | FGF | Otter Tail | 30 min |
| Aug 14, 5:52 AM CDT | Areal Flood Advisory | FGF | Clay, Otter Tail, Wilkin | 6 hr |
| Aug 14, 5:58 AM CDT | Severe Thunderstorm Warning | FGF | Clay | 62 min |
| Aug 14, 6:16 AM CDT | Special Weather Statement | FGF | Otter Tail, Wadena | 59 min |
| Aug 14, 6:40 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 65 min |
| Aug 14, 9:15 AM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk, Red Lake | 18 min |
| Aug 14, 9:32 AM CDT | Special Weather Statement | FGF | Polk | 43 min |
| Aug 14, 9:38 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Wilkin | 52 min |
| Aug 14, 10:14 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail | 46 min |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 5 days |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 8 days |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 35 hr |
| Aug 14, 10:55 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 33 min |
| Aug 14, 11:02 AM CDT | Areal Flood Warning | FGF | Otter Tail | 4 hr |
| Aug 14, 11:31 AM CDT | Special Weather Statement | FGF | Becker | 29 min |
| Aug 14, 11:35 AM CDT | Areal Flood Advisory | FGF | Becker, Clay | 6 hr |
| Aug 14, 12:31 PM CDT | Special Weather Statement | FGF | Wadena | 59 min |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Clay | 4 days |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Clay | 21 days |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Clay | 5 days |
| Aug 14, 1:35 PM CDT | Areal Flood Advisory | FGF | Norman | 6 hr |
| Aug 14, 1:42 PM CDT | Special Weather Statement | FGF | Wadena | 33 min |
| Aug 14, 2:48 PM CDT | Areal Flood Warning | FGF | Otter Tail | 6 hr |
| Aug 14, 2:48 PM CDT | Areal Flood Warning | FGF | Otter Tail, Wilkin | 6 hr |
| Aug 14, 3:29 PM CDT | Flash Flood Warning | FGF | Mahnomen, Norman, Polk | 5 hr |
| Aug 14, 3:31 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail | 44 min |
| Aug 14, 3:38 PM CDT | Tornado Warning | FGF | Grant | 37 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.